Journal of Applied Mathematics
Volume 1 (2001), Issue 1, Pages 29-37

Explicit solutions of generalized nonlinear Boussinesq equations

Doğan Kaya

Department of Mathematics, Firat University, Elazig 23119, Turkey

Received 13 September 2000

Copyright © 2001 Doğan Kaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By considering the Adomian decomposition scheme, we solve a generalized Boussinesq equation. The method does not need linearization or weak nonlinearly assumptions. By using this scheme, the solutions are calculated in the form of a convergent power series with easily computable components. The decomposition series analytic solution of the problem is quickly obtained by observing the existence of the self-canceling “noise” terms where sum of components vanishes in the limit.